# SDR IPXA09855632

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 120-130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EFN 85219971055 LT CUSP FROM FS 120 TO FS 130 DAMAGED.  REPAIRED DAMAGED CUSP PER UPS EO DC8-5330-2159-B.  REPAIR ACCOMPLISHED IAW DC8 SRM 53-2-0 FIG 25 SHT 4 TR53-166.
